Skip to main content
Article thumbnail
Location of Repository


By Mr C (e, Federica (-card-sm) Manfredi and Juan J. (-pitt) Vittone


Weak Fubini property and infinity harmonic functions in Riemannian and sub-Riemannian manifolds. (English summary) Trans. Amer. Math. Soc. 365 (2013), no. 2, 837–859.1088-6850 {A review for this item is in process.

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.